# SDR REXA2024040900346

- Difficulty date: March 28, 2024
- Submitted: April 9, 2024
- Operation: Air carrier
- Aircraft: N306PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15306
- Aircraft time: 21,511 hours, 16,210 cycles
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: Fitting
- Part number: SH670321493
- Condition: Corroded
- Location: Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON GALLEY ATTACHMENT FITTING BETWEEN FS 280-295 AT RBL 18.        GALLEY MOUNTING BRACKET AT RBL 18 F.S. 280 - F.S. 295 IS IDENTIFIED AS P/N SH670-32149-3 AND HAS CORROSION PRESENT BOTH AROUND AND INSIDE OF BOLT HOLE AND IS FOUND TO BE OUT OF LIMITS IAW CRJ-900 SRM 53-21-43-101-001-A03. PART REQUIRES REPLACEMENT. INSTALLED NEW BRACKET (P/N: SH670-32149-3) IAW CRJ900 SRM 51-42-06-001-001-A01.
